I have depersonalization disorder and bad anxiety mainly because of it. I've been getting bad panic attacks and my pdoc put me on prozac. It's my fourth day on it and I feel like my depersonalization is getting worse, should I stop taking it or wait it out and see if it helps.
hi im on day 16 with prozac i found the side effects really awfull but they are slowly calming down and starting to work so i would say yes i felt worse, but ive been on them before and i do no they work it can take anything from 4 to 6 weeks for them to kick in , hope this helps keep tryin it will get better.
Cj- The antidepressants many times make things worst before better. My anxiety increased everytime I took a AD. It is no fun because the very thing we are trying to help gets worst.
It may take 2-6 weeks for the Prozac to really kick in and help. If it does not help after 4 weeks and or you just can not tolerate the side effects I would call your pdoc and tell them what is happening.
Only time will tell. Sorry you are having such a hard time my thoughts are with you.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 4 answers
Posted 19 Feb 2012 • 5 answers
Posted 27 Nov 2014 • 5 answers
Posted 7 Oct 2015 • 2 answers
Posted 1 Apr 2016 • 1 answer